논문KCI 등재
DOUBLY NONLINEAR PARABOLIC EQUATIONS RELATED TO THE LERAY-LIONS OPERATORS: TIME-DISCRETIZATION
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we consider a doubly nonlinear parabolic equation related to the Leray-Lions operator with Dirichlet boundary condition and initial data given. By exploiting a suitable implicit time-discretization technique, we obtain the existence of global strong solution.
Abstract
In this paper, we consider a doubly nonlinear parabolic equation related to the Leray-Lions operator with Dirichlet boundary condition and initial data given. By exploiting a suitable implicit time-discretization technique, we obtain the existence of global strong solution.
참고문헌 (13)
- R. Adams, "Sovolev Spaces" (1975), Academic Press
- V. Barbu, "Nonlinear semigroups and dierential equations in Banach spaces" (1976), Noordho Internat. Publ.
- A. Bensoussan, "On a nonlinear P.D.E. having natural growth terms and unbounded solutions", Ann. Inst. H. Poincare, 5(4), pp.347~364 (1988)
- A. Eden, "Semidiscretized nonlinear evolution equa-tions as discrete dynamical systems and error analysis", Indiana University Mathematics J., 39(3), pp.737~783 (1990)
- A. Eden, "Doubly nonlinear parabolic type equations as dynamical systems", J. Dynam. Di. Equ., 3(1), pp.87~131 (1991)
- A. El Hachimi, "Existence and regularity of a global attractor for doubly nonlinear parabolic equations", Electronic J. Di. Equ., 2002(45), pp.1~15 (2002)
- M. Gurtin, "Generalized Ginzburg-Landau and Cahn-Hilliard equations based on a mi-croforce balance", Phys.D, 92, pp.178~192 (1996)
- V. Le, "Global Bifurcation in Variational Inequalities" (1997), Springer-Verlag
- A. Miranville, "Global solution to a phase transition model based on microforce balance", J. evol. equ., 5, pp.253~276 (2005)
- A. Rougirel, "Convergence to steady state and attractors for doubly nonlinear equations", J. Math. Anal. Appl., 339, pp.281~294 (2008)
- J. M. Rakotoson, "On some degenerate and nondegenerate Quasilinear Elliptic systems with nonhomogeneous Dirichlet boundary condition", Nonl. Anal. T.M.A., 13(2), pp.165~183 (1989)
- M. Schatzman, "Stationary solutions and asymptotic behavior of a Quasilinear degener-ate parabolic equation", Indiana Univ. Math. J., 33(1), pp.1~29 (1984)
- R. E. Showalter, "Monotone operators in Banach space and nonlinear partial dierential equations", Amer. Math. Soc., 49 (1996)
관련 논문AI추천
DOUBLY NONLINEAR VOLTERRA EQUATIONS INVOLVING THE LERAY-LIONS OPERATORS강수진, 신기연영남수학회 · East Asian Mathematical Journal2013 · 제29권 제1호DOUBLY NONLINEAR PARABOLIC EQUATIONS INVOLVING p-LAPLACIAN OPERATORS VIA TIME-DISCRETIZATION METHOD신기연, Sujin Kang대한수학회 · 대한수학회보2012 · 제49권 제6호Hyperbolic Equations Related to P-Laplacian Operators via Time Discretization Methods강수진, 신기연영남수학회 · East Asian Mathematical Journal2014 · 제30권 제5호Global attractor for a class of quasilinear degenerate parabolic equations with nonlinearity of arbitrary orderLe Thi Thuy, Nguyen Xuan Tu, Tran Thi Quynh Chi대한수학회 · 대한수학회논문집2021 · 제36권 제3호Long-time behavior of solutions to a nonlocal quasilinear parabolic equationLe Thi Thuy, Le Tran Tinh대한수학회 · 대한수학회논문집2019 · 제34권 제4호Existence and Behavior Results for a Nonlocal Nonlinear Parabolic Equation with Variable ExponentEylem Ozturk, Ugur Sert경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2020 · 제60권 제1호
이 간행물의 다른 논문 (11건)
VISCOSITY APPROXIMATIONS FOR NONEXPANSIVE NONSELF-MAPPINGS IN BANACH SPACES정종수pp. 337-350LOCATING ROOTS OF A CERTAIN CLASS OF POLYNOMIALSSaid Hilout, Ioannis K. Argyrospp. 351-363LOCAL RESULTS FOR A CONTINUOUS ANALOG OF NEWTON'S METHODIoannis K. Argyros, Said Hiloutpp. 365-370GENERALIZED F-IMPLICIT MULTIVALUED VARIATIONAL INEQUALITY PROBLEMS AND COMPLEMENTARITY PROBLEMSM. Firdosh Khan, 이병수, Salahuddinpp. 371-378SOME RESULTS ON FUZZY IDEAL EXTENSIONS OF BCK-ALGEBRAS정원균pp. 379-387
